# SDR UALA2012010400080

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,550 hours, 22,555 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Broken
- Location: Sequence Valve
- Component: Sequence Valve
- Component part number: 60B002476
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR SEQUENCE VALVE LINKAGE IS BROKEN AT LOWER BRKT ASSY,  REPLACED DOOR SEQUENCE VALVE PER MM, OP CHECKED GOOD.
